# SDR UPS205101

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDF - CREW REPORTED ON APPROACH, NOSE GEAR DID NOT ILLUMINATE DOWN AND LOCKED.  RECYCLED GEAR AND NOSE GEAR DID INDICATE DOWN AND LOCKED ON SECOND ATTEMPT.  MAINTENANCE CHECKED OVER CENTER LINK AND LUBED LINKAGES, OPERATED GEAR SEVERAL TIMES AND CHECKED TIME PER MM 32-32-00, WITHIN TIME LIMIT.
